# SDR ASAA2021092636082

- Difficulty date: September 26, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 32,987 hours, 10,621 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: AM606
- Condition: Leaking
- Location: #2 Engine
- Part time: 7,002 hours, 2,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAK ON ENG #2 OF THE RH VSV DRAIN LINE. (104 DROPS PER MINUTE). GROUNDED - YES. REMOVED & REPLACED #2 ENG R/H VSV ACTUATOR REF B737-900 AMM 75-31-01. LEAK & OPS CHECK GOOD.
